Skip to main content

An Online Recursive Identification Method over Networks with Random Packet Losses

  • Conference paper

Part of the Communications in Computer and Information Science book series (CCIS,volume 462)

Abstract

Under the network environment, data packet losses bring an undesirable effect on parameter identification. To solve this problem, an online recursive identification method over networks with random packet losses is proposed. In this algorithm, the Bernoulli processes is firstly employed to describe the character of data packet losses. Considering random packet losses, an improved recursive least squares (RLS) algorithm is then presented by using Givens transformation, where the intermediate matrix can be updated recursively. Simulation results show that the proposed algorithm is able to significantly enhance the accuracy of parameter estimation, and the estimated variance becomes smaller as the number of iterations increases.

Keywords

  • network environment
  • data packet losses
  • RLS
  • Givens transformation

This is a preview of subscription content, access via your institution.

Buying options

Chapter
USD   29.95
Price excludes VAT (USA)
  • DOI: 10.1007/978-3-662-45261-5_47
  • Chapter length: 10 pages
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
eBook
USD   84.99
Price excludes VAT (USA)
  • ISBN: 978-3-662-45261-5
  • Instant PDF download
  • Readable on all devices
  • Own it forever
  • Exclusive offer for individuals only
  • Tax calculation will be finalised during checkout
Softcover Book
USD   109.99
Price excludes VAT (USA)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Zhang, L., Gao, H., Kaynak, O.: Network-induced constraints in networked control systems-A survey. IEEE Transactions on Industrial Informatics 9(1), 403–416 (2013)

    CrossRef  Google Scholar 

  2. Du, D.J., Fei, M.R., Jia, T.G.: Modelling and stability analysis of MIMO networked control systems with multi-channel random packet losses. Transactions of the Institute of Measurement and Control 35(1), 66–74 (2011)

    CrossRef  Google Scholar 

  3. Fei, M.R., Du, D.J., Li, K.: A fast model identification method for networked control system. Applied Mathematics and Computation 205, 658–667 (2008)

    MathSciNet  CrossRef  MATH  Google Scholar 

  4. Irshad, Y., Mossberg, M., Soderstrom, T.: System identification in a networked environment using second order statistical properties. Automatica 49, 652–659 (2013)

    MathSciNet  CrossRef  MATH  Google Scholar 

  5. Shi, Y., Fang, H.: Kalman filter-based identification for systems with randomly missing measurements in a network environment. International Journal of Control 83(3), 538–551 (2010)

    MathSciNet  CrossRef  MATH  Google Scholar 

  6. Shi, Y., Fang, H., Yan, M.: Kalman filter-based adaptive control for networked systems with unknown parameters and randomly missing outputs. International Journal of Roubst and Nonlinear Control 19(18), 1976–1992 (2009)

    MathSciNet  CrossRef  MATH  Google Scholar 

  7. Sharma, A.K., Ray, G.: Robust controller with state-parameter estimation for uncertain networked control system. IET Control Theory and Applications 6(18), 2775–2784 (2012)

    MathSciNet  CrossRef  Google Scholar 

  8. Alexander, S.T., Ghirnikar, A.L.: A method for recursive least squares filtering based upon an inverse QR decomposition. IEEE Trans. Signal Processing 41(1), 20–30 (1993)

    CrossRef  MATH  Google Scholar 

  9. Liu, Z.S.: On-line parameter identification algorithms based on Householder transformation. IEEE Trans. Signal Processing 41(9), 2863–2871 (1993)

    CrossRef  MATH  Google Scholar 

  10. Golub, G.H., Loan, C.V.: Matrix Computation. Johns Hopkins Press, Baltimore

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and Permissions

Copyright information

© 2014 Springer-Verlag Berlin Heidelberg

About this paper

Cite this paper

Du, D., Shang, L., Zhao, W. (2014). An Online Recursive Identification Method over Networks with Random Packet Losses. In: Fei, M., Peng, C., Su, Z., Song, Y., Han, Q. (eds) Computational Intelligence, Networked Systems and Their Applications. ICSEE LSMS 2014 2014. Communications in Computer and Information Science, vol 462. Springer, Berlin, Heidelberg. https://doi.org/10.1007/978-3-662-45261-5_47

Download citation

  • DOI: https://doi.org/10.1007/978-3-662-45261-5_47

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-662-45260-8

  • Online ISBN: 978-3-662-45261-5

  • eBook Packages: Computer ScienceComputer Science (R0)